Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 101, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 17, 2011, 7:43 PM MDT for 4 counties in Kansas. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2011, 7:43 PM MDT (01:43 UTC)
- Expired
- Jun 17, 2011, 8:45 PM MDT
- In force
- 62 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Greeley County, KS, Logan County, KS, Wallace County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 78 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 7:55 PM MDT | HAIL 0.88 | 10 S Sharon Springs, KS | |
| Jun 17, 8:02 PM MDT | HAIL 1 | 13 Nw Leoti, KS | |
| Jun 17, 8:05 PM MDT | HAIL 1.5 | 15 Nw Leoti, KS | |
| Jun 17, 8:05 PM MDT | HAIL 1.5 | Leoti, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 5:23 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2689 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1529 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
683
WUUS53 KGLD 180143
SVRGLD
KSC071-109-199-203-180245-
/O.NEW.KGLD.SV.W.0101.110618T0143Z-110618T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
843 PM CDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GREELEY COUNTY IN WEST CENTRAL KANSAS...
SOUTHWESTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
SOUTHERN WALLACE COUNTY IN WEST CENTRAL KANSAS...
NORTHERN WICHITA COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 945 PM CDT/845 PM MDT/
* AT 739 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
WESKAN TO 13 MILES NORTH OF HORACE TO 5 MILES NORTH OF HORACE...AND
WAS MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
SELKIRK...LEOTI AND MARIENTHAL.
THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 111 AND 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
&&
LAT...LON 3886 10123 3864 10113 3844 10113 3847 10204
3866 10183 3885 10197
TIME...MOT...LOC 0143Z 270DEG 23KT 3880 10183 3866 10170
3855 10173
WIND...HAIL 70MPH 1.25IN
$$
BULLER4 follow-up statements
808
WWUS53 KGLD 180159
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
759 PM MDT FRI JUN 17 2011
KSC071-109-199-203-180245-
/O.CON.KGLD.SV.W.0101.000000T0000Z-110618T0245Z/
LOGAN KS-GREELEY KS-WICHITA KS-WALLACE KS-
859 PM CDT FRI JUN 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WALLACE...NORTHERN WICHITA...NORTHEASTERN GREELEY AND SOUTHWESTERN
LOGAN COUNTIES UNTIL 945 PM CDT/845 PM MDT/...
AT 753 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF SHARON SPRINGS
TO 14 MILES NORTH OF SELKIRK TO 8 MILES NORTHEAST OF TRIBUNE...AND
WAS MOVING EAST AT 25 MPH.
AT 755 PM MDT...A TRAINED SPOTTER REPORTED NICKEL SIZE HAIL 10 MILES
SOUTH OF SHARON SPRINGS.
LOCATIONS IMPACTED INCLUDE...
SELKIRK...LEOTI AND MARIENTHAL.
THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 120 AND 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
&&
LAT...LON 3886 10123 3864 10113 3844 10113 3846 10162
3866 10183 3885 10197
TIME...MOT...LOC 0158Z 270DEG 23KT 3880 10171 3866 10158
3855 10161
WIND...HAIL 70MPH 1.00IN
$$
BULLER564
WWUS53 KGLD 180213
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
813 PM MDT FRI JUN 17 2011
KSC071-109-199-203-180245-
/O.CON.KGLD.SV.W.0101.000000T0000Z-110618T0245Z/
LOGAN KS-GREELEY KS-WICHITA KS-WALLACE KS-
913 PM CDT FRI JUN 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WALLACE...NORTHERN WICHITA...NORTHEASTERN GREELEY AND SOUTHWESTERN
LOGAN COUNTIES UNTIL 945 PM CDT/845 PM MDT/...
AT 807 PM MDT/907 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
WALLACE TO 13 MILES NORTH OF SELKIRK TO 7 MILES NORTHWEST OF LEOTI...
AND WAS MOVING EAST AT 25 MPH.
IN ADDITION...AT 902 PM CDT...A TRAINED SPOTTER REPORTED ONE INCH
DIAMETER 13 MILES NORTHWEST OF LEOTI. ALSO AT 905 PM CDT...ANOTHER
TRAINED SPOTTER 15 MILES NORTHWEST OF LEOTI REPORTED PING PONG BALL
SIZE HAIL.
LOCATIONS IMPACTED INCLUDE...
LEOTI AND MARIENTHAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
&&
LAT...LON 3846 10151 3865 10163 3885 10174 3886 10123
3864 10113 3844 10113
TIME...MOT...LOC 0210Z 270DEG 23KT 3877 10158 3866 10147
3856 10141
WIND...HAIL 70MPH 1.25IN
$$
BULLER756
WWUS53 KGLD 180225
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
825 PM MDT FRI JUN 17 2011
KSC071-180235-
/O.CAN.KGLD.SV.W.0101.000000T0000Z-110618T0245Z/
GREELEY KS-
825 PM MDT FRI JUN 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREELEY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3846 10151 3862 10156 3884 10157 3886 10123
3864 10113 3844 10113
TIME...MOT...LOC 0225Z 270DEG 23KT 3877 10146 3866 10135
3856 10129
$$
KSC109-199-203-180245-
/O.CON.KGLD.SV.W.0101.000000T0000Z-110618T0245Z/
LOGAN KS-WICHITA KS-WALLACE KS-
925 PM CDT FRI JUN 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WALLACE...NORTHERN WICHITA AND SOUTHWESTERN LOGAN COUNTIES UNTIL 945
PM CDT/845 PM MDT/...
AT 821 PM MDT/921 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF
WALLACE TO 12 MILES NORTH OF LEOTI TO 6 MILES NORTH OF LEOTI...AND
WAS MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MARIENTHAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3846 10151 3862 10156 3884 10157 3886 10123
3864 10113 3844 10113
TIME...MOT...LOC 0225Z 270DEG 23KT 3877 10146 3866 10135
3856 10129
WIND...HAIL 70MPH 1.25IN
$$
BULLER760
WWUS53 KGLD 180245
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
845 PM MDT FRI JUN 17 2011
KSC109-199-203-180255-
/O.EXP.KGLD.SV.W.0101.000000T0000Z-110618T0245Z/
LOGAN KS-WICHITA KS-WALLACE KS-
945 PM CDT FRI JUN 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALLACE...
NORTHERN WICHITA AND SOUTHWESTERN LOGAN COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3846 10151 3862 10156 3884 10157 3886 10123
3864 10113 3844 10113
TIME...MOT...LOC 0225Z 270DEG 23KT 3877 10146 3866 10135
3856 10129
$$
BULLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 5:08 PM MDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 17, 5:08 PM MDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 508 PM MDT FRI JUN 17 2011 .DISCUSSION... 245 PM MDT FRI JUN 17 2011 FOR THE NEXT FEW DAYS THE TREND OF LATE AFTERNOON AND OVERNIGHT THUNDERSTORMS WILL CONTINUE AS WEATHER DISTURBANCES MOVE THROUGH SOUTHWEST FLOW ALOFT AS AN UPPER LEVEL LOW SPINS ACROSS THE INTERMOUNTAIN AND NORTHERN PLAINS. TEMPERATURES WILL BE NEAR NORMAL SATURDAY THEN RISE ABOVE NORMAL SUNDAY BEFORE FALLING BELOW NORMAL MONDAY AS THE UPPER LOW MOVES OVER THE AREA. AFTER A FEW DAYS OF BELOW NORMAL TEMPERATURES TUESDAY AND WEDNESDAY NEAR THE UPPER LOW A RETURN TO ABOVE NORMAL TEMPERATURES IS EXPECTED THURSDAY AND FRIDAY AS UPPER RIDGING BUILDS IN. THUNDERSTORMS ARE POSSIBLE ALTHOUGH AREAL COVERAGE SEEMS RATHER LIMITED IN THE EXTENDED. 007 && .AVIATION... 508 PM MDT FRI JUN 17 2011 FOR THE 00Z TAFS...THUNDERSTORM ACTIVITY IS THE SHORT TERM CONCERN. TSRA MOVING INTO EASTERN CO ATTM. XPECT TSRA TO MOVE INTO WESTERN KS AND KGLD AFT 01Z. FOR KMCK...LOW CONFIDENCE IN TSRA HOWEVER MAY SEE SOME SHRA AS BETTER INSTABILITY LIES IN KS. AFTERWARDS...VFR WILL BE THE RULE THROUGH THE END OF THE PERIOD. BAS && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jun 17, 3:00 PM MDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 300 PM MDT FRI JUN 17 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-181200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 300 PM MDT FRI JUN 17 2011 /400 PM CDT FRI JUN 17 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE INTO FAR EASTERN COLORADO AND ADJACENT LOCATIONS IN WESTERN KANSAS AND POSSIBLY SOUTHWEST NEBRASKA GENERALLY NORTH OF INTERSTATE 70 LATE THIS AFTERNOON THROUGH EARLY EVENING. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREATS. A TORNADO WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL OCCUR ALMOST EVERY AFTERNOON AND EVENING THROUGH THURSDAY. SEVERE WEATHER IS EXPECTED SATURDAY AND AGAIN ON SUNDAY. THE MAIN THREAT WILL BE DAMAGING WIND AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH EARLY TONIGHT. 007
In the hours before
Local storm report, Jun 17, 5:47 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
547 PM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 2 W AROYA 38.85N 103.16W
06/17/2011 M1.00 INCH CHEYENNE CO STORM CHASER
&&
024Local storm report, Jun 17, 6:28 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
628 PM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND GST 9 NNE KIT CARSON 38.88N 102.73W
06/17/2011 M58 MPH CHEYENNE CO MESONET
&&
024Local storm report, Jun 17, 6:32 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
632 PM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND GST WILD HORSE 38.82N 103.00W
06/17/2011 M68 MPH CHEYENNE CO TRAINED SPOTTER
&&
024Local storm report, Jun 17, 6:33 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
633 PM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL FIRSTVIEW 38.82N 102.53W
06/17/2011 M1.00 INCH CHEYENNE CO STORM CHASER
&&
024Special weather statement, Jun 17, 7:12 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
712 PM MDT FRI JUN 17 2011
KSZ027-041-180145-
GREELEY-WALLACE-
712 PM MDT FRI JUN 17 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREELEY COUNTY IN WEST CENTRAL KANSAS AND
WALLACE COUNTY IN WEST CENTRAL KANSAS...
AT 707 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF ARAPAHOE...MOVING EAST AT 30
MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3858 10205 3866 10205 3891 10205 3889 10161
3851 10164
TIME...MOT...LOC 0112Z 275DEG 27KT 3873 10206
BULLERLocal storm report, Jun 17, 7:26 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
726 PM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL 2 S ARAPAHOE 38.82N 102.17W
06/17/2011 E0.88 INCH CHEYENNE CO PUBLIC
&&
024The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:12 PM MDT | Special Weather Statement | GLD | Wallace | 33 min |
| Jun 17, 8:06 PM MDT | Special Weather Statement | GLD | Greeley | 24 min |
| Jun 17, 8:42 PM MDT | Special Weather Statement | GLD | Wichita | 33 min |
| Jun 18, 4:01 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 59 min |
| Jun 18, 4:36 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 54 min |
| Jun 18, 5:39 PM MDT | Special Weather Statement | GLD | Thomas | 36 min |
| Jun 18, 5:54 PM MDT | Special Weather Statement | GLD | Logan | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.